Lemsip Cold & Flu Blackcurrant - 10 Sachets

Lemsip
In stock
£3.49
Was £3.99

Product Limits

  • The maximum purchase for this product is 2
The Product Information was written . Find out more. See less.

What are Lemsip Cold and Flu sachets?

Lemsip Cold and Flu sachets are a cold and flu remedy that can be made up into a delicious hot drink. It can help to ease lots of your symptoms, including headaches, congestion, a fever, and more. Lemsip sachets are available in lemon and blackcurrant flavours, so you can choose whichever you like best as you recover from that pesky cold.


What happens when I have a cold?

When you have a cold there are lots of common symptoms you may experience. They’ll usually clear up by themselves in a week or so, with some symptoms lasting longer than others. Some of the most common symptoms of a cold include:

  • Headaches
  • Sore throat
  • Cough
  • Blocked nose
  • Runny nose
  • Muscular aches
  • Sneezing
  • A raised temperature
  • Loss of taste and smell


How will Lemsip Cold and Flu sachets ease my cold and flu symptoms?

Lemsip Cold and Flu sachets contain two active ingredients which work together to ease your cold and flu symptoms. The first is 650mg of paracetamol, a popular painkiller that can also help to bring down a fever or high temperature, perfect for cold and flu symptoms. The second is 10mg of phenylephrine, a nasal decongestant which reduces swelling in your nasal passages, easing blockage so you can breathe more comfortably.


Can I take this cold remedy if I’m pregnant?

If you’re pregnant or breastfeeding you should speak to your doctor or pharmacist before taking this product. Women who have a history of pre-eclampsia should not take Lemsip. If you’re suffering from a cold at this time you should ask your doctor or pharmacist to recommend a suitable remedy for you.


Can I take this product if I’m taking other medication?

If you’re taking any other medication, including herbal remedies or medicines obtained without a prescription, you should speak to your doctor or pharmacist before taking this product. This especially applies if you are already taking:

  • Beta-blockers, which are used for high blood pressure
  • Vasodilators, which are used for high blood pressure, leg pain due to vascular problems, or Raynaud’s syndrome
  • Tri-cyclic antidepressants, which are used to treat depression
  • Other decongestants
  • Barbiturates, which are used to treat sleep problems or epilepsy
  • Other medications which may affect how paracetamol works, such as cholestyramine, metoclopramide, domperidone, warfarin and other blood thinners
  • Other medications which may affect how phenylephrine works, such as digoxin and cardiac glycoside

You should not take this product if you are already taking:

  • Any other medications that contain paracetamol
  • Any other sympathomimetic decongestants
  • Monoamine Oxidase Inhibitors (MAOIs) which are used to treat depression, or have used these medications within the past 2 weeks


How to make up this drink

To make up this product, dissolve one Lemsip Cold and Flu sachet in a mug of hot water and stir to dissolve. Add sugar or another sweetener if you need to and then drink right away. Take one sachet every 4 - 6 hours, leaving at least 4 hours between each dose. Do not take more than 4 sachets within 24 hours.


When should this product not be used?

Lemsip Cold and Flu sachets are not suitable for children under the age of 16. Do not take this product if you are allergic to paracetamol, phenylephrine, or any of the other listed ingredients. Do not take this medication if you:

  • Have a serious heart condition
  • Have high blood pressure
  • Have an overactive thyroid
  • Have an enlarged prostate
  • Have taken any MAOIs within the past 14 days
  • Are taking any other sympathomimetic decongestants

Speak to your doctor or pharmacist before taking this product if you have:

  • Raynaud’s syndrome
  • Diabetes mellitus
  • Liver or kidney problems
  • Liver disease which is not associated with changes in the structure of the liver
  • Closed-angle glaucoma
  • Phenylketonuria, as this product contains aspartame
  • An intolerance to some sugars, as this product contains 775mg of sucrose per sachet
  • A low-sodium diet, as this product contains 119.16mg of sodium per sachet


Do Lemsip Cold and Flu sachets have any side effects?

Like all medications, Lemsip Cold and Flu sachets can have side effects, although not everyone will experience them. These side effects include:

  • Serious skin reactions
  • Allergic reactions
  • Blood disorders, such as a reduction in blood platelets or blood cells
  • Stomach and gut disorders, showing symptoms such as feeling sick, being sick, stomach pain
  • Difficulty passing urine, especially in men

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist right away. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.


How to store this product

Store in a cool, dry place which is below 25 degrees C. Do not take this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.


Important information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Ingredients

  • The active substances per sachet are: paracetamol 650mg and phenylephrine hydrochloride 10mg.

    The other ingredients are: ascorbic acid (Vitamin C), citric acid, sucrose, aspartame, sodium citrate, saccharin sodium, caster sugar, blackcurrant flavour Witham, enocyanin and blackcurrant whole dried.

Do I Have Hay Fever or a Cold?

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

What Are the Best Cold and Flu Medicines for Me?

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

10 Ways to Avoid Catching the Office Cold

You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.

That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.

Can I Take Two Painkillers at Once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here